Loading ...
Sorry, an error occurred while loading the content.
 

RE: [FH] Gus not drinking

Expand Messages
  • Mike & Linda Irrgang
    yes, they can become somewhat lethargic with the meds....it all depends what they are taking and i think the diltiazen will cause some lathargy....just keep
    Message 1 of 3 , Mar 5, 2002
      yes, they can become somewhat lethargic with the meds....it all depends what
      they are taking and i think the diltiazen will cause some lathargy....just
      keep observing closely....as my vet says: we want him to be perky, not doped
      up...."

      linda

      -----Original Message-----
      From: Steph Schoff [mailto:sschoff@...]
      Sent: Saturday, March 02, 2002 8:16 AM
      To: Feline-Heart
      Subject: [FH] Gus not drinking


      Maybe I'm just not seeing him drink his water, but I've definitely noticed a
      lack of interest in his water. He also wasn't eating as much, so we
      switched foods and that helped. The vet. attributes all of this to the
      Diltiazem and she said to stop it for a few days and then cut the dosage in
      half when we resume. He still takes his Enalapril daily and baby aspirin
      every 3 days. Anyone have experience w/ this?
      Thanks, Steph & Gus


      [Non-text portions of this message have been removed]



      To unsubscribe from this group, send an email to:
      feline-heart-unsubscribe@yahoogroups.com



      Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
    Your message has been successfully submitted and would be delivered to recipients shortly.